4 doctors weighed in:

What complications can occur wearing a nicotine patch when a person has a blood disorder (thrombosis)?

4 doctors weighed in
Dr. Raja Mudad
Internal Medicine - Oncology
2 doctors agree

In brief: Not major

Nicotine is a stimulant, so it may raise blood pressure a bit.
Unlikely to cause thrombosis. It is definitely the right choice if the other option is to continue smoking as that will definitely cause thrombosis.

In brief: Not major

Nicotine is a stimulant, so it may raise blood pressure a bit.
Unlikely to cause thrombosis. It is definitely the right choice if the other option is to continue smoking as that will definitely cause thrombosis.
Dr. Raja Mudad
Dr. Raja Mudad
Thank
Dr. Ted King
Phlebology
1 doctor agrees

In brief: Good question

If you have a blood clot and are receiving anticoagulation for it, you shouldn't have to worry about further clotting, even if you continued to smoke (which you certainly would not want to do with a thormbosis).
The safest and healthiest thing, though, is to not smoke or use a nicotine patch, either one.

In brief: Good question

If you have a blood clot and are receiving anticoagulation for it, you shouldn't have to worry about further clotting, even if you continued to smoke (which you certainly would not want to do with a thormbosis).
The safest and healthiest thing, though, is to not smoke or use a nicotine patch, either one.
Dr. Ted King
Dr. Ted King
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors